Research

Research papers.

  • Classical versus quantum communication in XOR games, Junge, Marius; Palazuelos, Carlos; Villanueva, Ignacio, Quantum Inf. Process. 17 (2018), no. 5, Art. 117, 36 pp. https://arxiv.org/abs/1706.02653
  • Continuity and representation of valuations on star bodies, Tradacete, Pedro; Villanueva, Ignacio, Adv. Math. 329 (2018), 361–391. https://arxiv.org/abs/1709.08959
  • Euclidean distance between Haar orthogonal and Gaussian matrices, González-Guillén, C. E.; Palazuelos, C.; Villanueva, I.  J. Theoret. Probab. 31 (2018), no. 1, 93–118. https://arxiv.org/abs/1412.3743
  • Random quantum correlations are generically non-classical, González-Guillén, Carlos E.; Lancien, Cécilia; Palazuelos, Carlos; Villanueva, Ignacio, Ann. Henri Poincaré 18 (2017), no. 12, 3793–3813. https://arxiv.org/abs/1607.04203
  • Tingley’s problem for spaces of trace class operators, Fernández-Polo, Francisco J.; Garcés, Jorge J.;Peralta, Antonio M.; Villanueva, Ignacio, Linear Algebra Appl. 529 (2017) 294-323. https://arxiv.org/abs/1702.07182
  • Radial continuous valuations on star bodies, Tradacete, Pedro; Villanueva, Ignacio, J. Math. Anal. Appl. 454 no. 2 (2017), 995-1018. https://arxiv.org/abs/1611.03345
  • Radial continuous rotation invariant valuations on star bodies, Villanueva, Ignacio, Adv. Math.,  291 (2016), 961–981. https://arxiv.org/abs/1503.06064
  • Sampling quantum nonlocal correlations with high probability, González-Guillén, Carlos; Jiménez, Carlos H.; Palazuelos, Carlos; Villanueva, Ignacio,  Comm. Math. Phys., 344 (2016), no. 1, 141–154. https://arxiv.org/abs/1412.4010
  • Euclidean distance between Haar orthogonal and gaussian matrices, González-Guillén, Carlos; Palazuelos, Carlos; Villanueva, Ignacio, J. Theoret. Probab. 31 (2018), no. 1, 93-118. https://arxiv.org/abs/1412.3743
  • Characterization of dual mixed volumes via polymeasures, Jiménez, Carlos H.; Villanueva, Ignacio,  J. Math. Anal. Appl.  426 (2015), no. 2, 688–699. https://arxiv.org/abs/1408.6796
  • Joint system quantum descriptions arising from local quantumness, Cooney, Tom; Junge, Marius; Navascués, Miguel; Pérez-García, David; Villanueva, Ignacio, Comm. Math. Phys. 322 (2013), no. 2, 501–513. https://arxiv.org/abs/1205.4110
  • Testing microscopic discretization, Navascués, Miguel; Pérez-Garcéa, David; Villanueva, Ignacio, J. Phys. A 46 (2013), no. 8, 085304, 28 pp. https://arxiv.org/abs/1110.2394
  • Weakly compact operators and the strong* topology for a Banach space, Peralta, Antonio M.; Villanueva, Ignacio; Wright, J. D. Maitland; Ylinen, Kari,  Proc. Roy. Soc. Edinburgh Sect. A 140 (2010), no. 6, 1249–1267. Paper in ResearchGate
  • Junge, M.; Palazuelos, C.; Pérez-García, D.; Villanueva, I.; Wolf, M. M. Unbounded violations of bipartite Bell inequalities via operator space theory. Comm. Math. Phys. 300 (2010), no. 3, 715–739. https://arxiv.org/abs/0910.4228
  • Operator space theory: a natural framework for Bell inequalities, Junge, M.; Palazuelos, C.; Pérez-García, D.; Villanueva, I.; Wolf, M. M.  Phys. Rev. Lett. 104 (2010), no. 17, 170405, 4 pp. https://arxiv.org/abs/0912.1941
  • Quasi-completely continuous multilinear operators, Peralta, Antonio M.; Villanueva, Ignacio; Wright, J. D. Maitland; Ylinen, Kari, Proc. Roy. Soc. Edinburgh Sect. A 140 (2010), no. 3, 635–649. Paper in ResearchGate
  • Factorizing multilinear operators on Banach spaces, C∗-algebras and JB∗-triples, Palazuelos, Carlos; Peralta, Antonio M.; Villanueva, Ignacio, Studia Math. 192 (2009), no. 2, 129–146.
  • Necessary and sufficient detection efficiency for the Mermin inequalities, Cabello, Adán; Rodríguez, David; Villanueva, Ignacio, Phys. Rev. Lett. 101 (2008), no. 12, 120402, 4 pp. https://arxiv.org/abs/0712.3268
  • Derivative and factorization of holomorphic functions, Bombal, Fernando; Gutiérrez, Joaquín M.; Villanueva, Ignacio, J. Math. Anal. Appl. 348 (2008), no. 1, 444–453. Paper in ResearchGate
  • Orthogonally additive polynomials on C∗-algebras, Palazuelos, C.; Peralta, A. M.; Villanueva, I. Q. J. Math. 59 (2008), no. 3, 363–374. Paper in ResearchGate
  • Unbounded violation of tripartite Bell inequalities, Pérez-García, D.; Wolf, M. M.; Palazuelos, C.; Villanueva, I.; Junge, M. Comm. Math. Phys. 279 (2008), no. 2, 455–486. https://arxiv.org/abs/quant-ph/0702189
  • A decomposition theorem for polymeasures, Bombal, Fernando; Pérez-García, David; Villanueva, Ignacio, J. Math. Anal. Appl. 336 (2007), no. 2, 1316–1323. Paper in ResearchGate
  • Jarchow, H.; Palazuelos, C.; Pérez-García, D.; Villanueva, I. Hahn-Banach extension of multilinear forms and summability. J. Math. Anal. Appl. 336 (2007), no. 2, 1161–1177. Paper in ResearchGate
  • Topological characterisation of weakly compact operators, Peralta, Antonio M.; Villanueva, Ignacio; Wright, J. D. Maitland; Ylinen, Kari, J. Math. Anal. Appl. 325 (2007), no. 2, 968–974. Article
  • Unexpected subspaces of tensor products, Cabello Sánchez, Félix; Pérez-García, David; Villanueva, Ignacio, J. London Math. Soc. (2) 74 (2006), no. 2, 512–526. Paper in ResearchGate
  • The alternative Dunford-Pettis property on projective tensor products, Peralta, Antonio M.; Villanueva, Ignacio, Math. Z. 252 (2006), no. 4, 883–897. Paper in ResearchGate
  • Pérez-García, David; Villanueva, Ignacio A composition theorem for multiple summing operators. Monatsh. Math. 146 (2005), no. 3, 257–261. Paper in ResearchGate
  • Ignacio Unconditional bases in tensor products of Hilbert spaces, Pérez-García, David; Villanueva, Math. Scand. 96 (2005), no. 2, 280–288. Paper in ResearchGate
  • Orthogonally additive polynomials on spaces of continuous functions, Pérez-García, David; Villanueva, Ignacio, J. Math. Anal. Appl. 306 (2005), no. 1, 97–105. Paper in ResearchGate
  • Local structure and copies of $c_0$ and $\ell_1$ in the tensor product of Banach spaces, Bombal, Fernando; Fernández-Unzueta, Maite; Villanueva, Ignacio, Bol. Soc. Mat. Mexicana (3) 10 (2004), no. 2, 195–202. Paper in ResearchGate
  • There is no lattice preserving natural tensor norm, Pérez-García, David; Villanueva, Ignacio, Quaest. Math. 27 (2004), no. 3, 267–273. Paper in ResearchGate
  • Multilinear extensions of Grothendieck’s theorem, Bombal, Fernando; Pérez-García, David; Villanueva, Ignacio, Q. J. Math. 55 (2004), no. 4, 441–450. Paper in ResearchGate
  • Integral multilinear forms on C(K,X) spaces, Villanueva, Ignacio, Czechoslovak Math. J. 54 (129) (2004), no. 2, 373–378. Paper in ResearchGate
  • Pérez-García, David; Villanueva, Ignacio, Multiple summing operators on C(K) spaces. Ark. Mat. 42 (2004), no. 1, 153–171. Paper in ResearchGate
  • Where do homogeneous polynomials on $l_1^n$ attain their norm?, Pérez-García, David; Villanueva, Ignacio, J. Approx. Theory 127 (2004), no. 1, 124–133. Article
  • Multilinear operators on C(K,X) spaces, Villanueva, Ignacio, Czechoslovak Math. J. 54 (129) (2004), no. 1, 31–54. Paper in ResearchGate
  • Pérez-García, David; Villanueva, Ignacio, Multiple summing operators on Banach spaces, J. Math. Anal. Appl. 285 (2003), no. 1, 86–96. Paper in ResearchGate
  • Polynomial sequential continuity on C(K,E) spaces, Bombal, Fernando; Villanueva, Ignacio, J. Math. Anal. Appl. 282 (2003), no. 1, 341–355. Paper in ResearchGate
  • Extensions of multilinear operators and Banach space properties, Gutiérrez, Joaquín M.; Villanueva, Ignacio, Proc. Roy. Soc. Edinburgh Sect. A 133 (2003), no. 3, 549–566. Paper in ResearchGate
  • Integral mappings between Banach spaces, Villanueva, Ignacio, J. Math. Anal. Appl. 279 (2003), no. 1, 56–70. Paper in ResearchGate
  • Remarks on a theorem of Taskinen on spaces of continuous functions, Villanueva, Ignacio, Math. Nachr. 250 (2003), 98–103. Paper in ResearchGate
  • Measures on the product of compact spaces, Villanueva, Ignacio, Monatsh. Math. 137 (2002), no. 2, 167–172. Paper in ResearchGate
  • Representation of multilinear operators on C(K,X) spaces, Villanueva, Ignacio, RACSAM. Rev. R. Acad. Cienc. Exactas F\'{\i}s. Nat. Ser. A Mat. 96 (2002), no. 1, 35–43. Paper in ResearchGate
  • Some classes of multilinear operators on C(K) spaces, Bombal, Fernando; Fernández, Maite; Villanueva, Ignacio, Studia Math. 148 (2001), no. 3, 259–273. Paper in ResearchGate
  • Integral operators on the product of C(K) spaces, Bombal, Fernando; Villanueva, Ignacio, J. Math. Anal. Appl. 264 (2001), no. 1, 107–121. Paper in ResearchGate
  • Unconditionally converging multilinear operators, Bombal, Fernando; Fernández-Unzueta, Maite; Villanueva, Ignacio, Math. Nachr. 226 (2001), 5–15. Paper in ResearchGate
  • On the Dunford-Pettis property of the tensor product of C(K) spaces, Bombal, Fernando; Villanueva, Ignacio, Proc. Amer. Math. Soc. 129 (2001), no. 5, 1359–1363. Paper in ResearchGate
  • Some results concerning polymeasures, Villanueva, Ignacio, Perspectives in mathematical analysis. Rev. R. Acad. Cienc. Exactas Fís. Nat. (Esp.) 94 (2000), no. 4, 455–460. Paper in ResearchGate
  • Extension of multilinear operators on Banach spaces, Cabello Sánchez, Félix; García, Ricardo; Villanueva, Ignacio, III Congress on Banach Spaces (Jarandilla de la Vera, 1998) Extracta Math. 15 (2000), no. 2, 291–334. Paper in ResearchGate
  • On a question of Pełczyński about multilinear operators, Cabello Sánchez, Félix; García, Ricardo; Villanueva, Ignacio, Bull. Polish Acad. Sci. Math. 48 (2000), no. 4, 341–345. Paper in ResearchGate
  • Completely continuous multilinear operators on C(K) spaces, Villanueva, Ignacio, Proc. Amer. Math. Soc. 128 (2000), no. 3, 793–801. Paper in ResearchGate
  • Regular multilinear operators on C(K) spaces, Bombal, Fernando; Villanueva, Ignacio, Bull. Austral. Math. Soc. 60 (1999), no. 1, 11–20. Paper in ResearchGate
  • Multilinear operators on spaces of continuous functions. Dedicated to Julian Musielak, Bombal, Fernando; Villanueva, Ignacio, Funct. Approx. Comment. Math. 26 (1998), 117–126. Paper in ResearchGate